zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability for a class of fractional-order neutral evolution control systems. (English) Zbl 1245.93022
Summary: We consider a class of fractional neutral control systems governed by abstract nonlinear fractional neutral differential equations. This paper deals with the exact controllability for fractional differential neutral control systems. First, we establish a new set of sufficient conditions for the controllability of nonlinear fractional systems by using a fixed-point analysis approach. Further, we extend the result to study the controllability concept with nonlocal conditions. In particular, the controllability of nonlinear systems is established under the natural assumption that the associated linear control system is exactly controllable.
MSC:
93B05Controllability
93C25Control systems in abstract spaces
34A08Fractional differential equations
References:
[1]Agarwal, R. P.; Benchohra, M.; Slimani, B. A.: Existence results for differential equations with fractional order and impulses, Mem. differ. Equat. math. Phys. 44, 1-21 (2008) · Zbl 1178.26006
[2]Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. differ. Equat. 246, 3834-3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[3]Benchohra, M.; Berhoun, F.: Impulsive fractional differential equations with variable times, Comput. math. Appl. 59, 1245-1252 (2010) · Zbl 1189.34007 · doi:10.1016/j.camwa.2009.05.016
[4]J. Cannon, The One-Dimensional Heat Equation: Encyclopedia of Mathematics and Its Applications, vol. 23, Addison-Wesley Publishing Company, Menlo Park, CA, 1984.
[5]Dauer, J. P.; Mahmudov, N. I.: Approximate controllability of semilinear functional equations in Hilbert spaces, J. math. Anal. appl. 273, 310-327 (2002) · Zbl 1017.93019 · doi:10.1016/S0022-247X(02)00225-1
[6]Mahmudov, N. I.; Denker, A.: On controllability of linear stochastic systems, Int. J. Contr. 73, 144-151 (2000) · Zbl 1031.93033 · doi:10.1080/002071700219849
[7]Mahmudov, N. I.: Controllability of semilinear stochastic systems in Hilbert spaces, J. math. Anal. appl. 288, 197-211 (2003) · Zbl 1109.93305 · doi:10.1016/S0022-247X(03)00592-4
[8]Benchohra, M.; Ouahab, A.: Controllability results for functional semilinear differential inclusions in Fréchet spaces, Nonlinear anal. TMA 61, 405-423 (2005) · Zbl 1086.34062 · doi:10.1016/j.na.2004.12.002
[9]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[10]Górniewicz, L.; Ntouyas, S. K.; O’regan, D.: Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces, Rep. math. Phys 56, 437-470 (2005) · Zbl 1185.93016 · doi:10.1016/S0034-4877(05)80096-5
[11]Ji, S.; Li, L.; Wang, M.: Controllability of impulsive differential systems with nonlocal conditions, Appl. math. Comput. 217, 6981-6989 (2011) · Zbl 1219.93013 · doi:10.1016/j.amc.2011.01.107
[12]Debbouche, A.; Baleanu, D.: Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. math. Appl. 62, 1442-1450 (2011) · Zbl 1228.45013 · doi:10.1016/j.camwa.2011.03.075
[13]Fu, X.: Controllability of non-densely defined functional differential systems in abstract space, Appl. math. Lett. 19, 369-377 (2006) · Zbl 1139.93305 · doi:10.1016/j.aml.2005.04.016
[14]Klamka, J.: Constrained controllability of semilinear systems with delays, Nonlinear dynam. 56, 169-177 (2009) · Zbl 1170.93009 · doi:10.1007/s11071-008-9389-4
[15]Klamka, J.: Stochastic controllability of systems with multiple delays in control, Int. J. Appl. math. Comput. sci. 19 (2009) · Zbl 1169.93005 · doi:10.2478/v10006-009-0003-9
[16]Klamka, J.: Constrained controllability of semilinear systems with delayed controls, B. Pol acad. Tech. 56, 333-337 (2008)
[17]Klamka, J.: Constrained controllability of semilinear systems with multiple delays in control, B. Pol acad. Sci. tech. Sci. 52, 25-30 (2004) · Zbl 1140.93322
[18]Klamka, J.: Controllability and minimum energy control problem of fractional discrete-time systems, New trends in nanotechnology and fractional calculus, 503-509 (2010) · Zbl 1222.93030 · doi:10.1007/978-90-481-3293-5_45
[19]Klamka, J.: Local controllability of fractional discrete-time semilinear systems, Acta mech. Et automat. 15, 55-58 (2011)
[20]Klamka, J.: Schauder’s fixed-point theorem in nonlinear controllability problems, Contr. cybern. 29, 153-165 (2000) · Zbl 1011.93001
[21]Klamka, J.: Constrained approximate controllability, IEEE trans. Automat. contr. 45, 1745-1749 (2000) · Zbl 0991.93013 · doi:10.1109/9.880640
[22]Klamka, J.: Constrained controllability of semilinear systems, Nonlinear anal. 47, 2939-2949 (2001) · Zbl 1042.93504 · doi:10.1016/S0362-546X(01)00415-1
[23]Klamka, J.: Constrained exact controllability of semilinear systems, Syst. contr. Lett. 47, 139-147 (2002) · Zbl 1003.93005 · doi:10.1016/S0167-6911(02)00184-6
[24]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equation, (2006)
[25]Mophou, G. M.; N’guérékata, G. M.: Existence of mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum 79, No. 2, 322-335 (2009) · Zbl 1180.34006 · doi:10.1007/s00233-008-9117-x
[26]Mophou, G. M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal. 72, 1604-1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046
[27]N’uéréata, G. M.: A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear anal. TMA 70, No. 5, 1873-1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[28]Podlubny, I.: Fractional differential equations, (1999)
[29]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[30]Sakthivel, R.; Ren, Y.; Mahmudov, N. I.: Approximate controllability of second-order stochastic differential equations with impulsive effects, Modern phys. Lett. B 24, 1559-1572 (2010) · Zbl 1211.93026 · doi:10.1142/S0217984910023359
[31]Sakthivel, R.; Anandhi, E. R.: Approximate controllability of impulsive differential equations with state-dependent delay, Int. J. Contr. 83, 387-393 (2010) · Zbl 1184.93021 · doi:10.1080/00207170903171348
[32]Sakthivel, R.; Nieto, Juan J.; Mahmudov, N. I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwan J. Math. 14, 1777-1797 (2010) · Zbl 1220.93011
[33]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[34]Nieto, J. J.: Basic theory for nonresonance impulsive periodic problems of first order, J. math. Anal. appl. 205, 423-433 (1997) · Zbl 0870.34009 · doi:10.1006/jmaa.1997.5207
[35]Zhou, Y.; Jiao, F.: Existence of mild solutions for fractional neutral evolution equations, Comput. math. Appl. 59, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[36]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. Real world appl. 11, 4465-4475 (2010)